Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 971268, 20 pages
http://dx.doi.org/10.1155/2010/971268
Research Article

Existence and Asymptotic Behavior of Boundary Blow-Up Solutions for Weighted 𝑝(𝑥)-Laplacian Equations with Exponential Nonlinearities

1Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China
2Department of Mathematics, Henan Institute of Science and Technology, Xinxiang, Henan 453003, China
3School of Computer Science and Technology, Henan Polytechnic University, Jiaozuo, Henan 454000, China
4School of Mathematics and Statistics, Huazhong Normal University, Wuhan, Hubei 430079, China

Received 21 March 2010; Accepted 3 October 2010

Academic Editor: Pavel Drábek

Copyright © 2010 Li Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Chen, S. Levine, and M. Rao, “Variable exponent, linear growth functionals in image restoration,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1383–1406, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Růžička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  3. V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory,” Mathematics of the USSR-Izvestiya, vol. 29, pp. 33–36, 1987. View at Google Scholar
  4. E. Acerbi and G. Mingione, “Regularity results for a class of functionals with non-standard growth,” Archive for Rational Mechanics and Analysis, vol. 156, no. 2, pp. 121–140, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Coscia and G. Mingione, “Hölder continuity of the gradient of p(x)-harmonic mappings,” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 328, no. 4, pp. 363–368, 1999. View at Publisher · View at Google Scholar
  6. X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X.-L. Fan, H.-Q. Wu, and F. Wang, “Hartman-type results for p(t)-Laplacian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 52, no. 2, pp. 585–594, 2003. View at Publisher · View at Google Scholar
  8. X. Fan, “Global C1,α regularity for variable exponent elliptic equations in divergence form,” Journal of Differential Equations, vol. 235, no. 2, pp. 397–417, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X.-L. Fan and Q.-H. Zhang, “Existence of solutions for p(x)-Laplacian Dirichlet problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 52, no. 8, pp. 1843–1852, 2003. View at Publisher · View at Google Scholar
  10. X. Fan, Q. Zhang, and D. Zhao, “Eigenvalues of p(x)-Laplacian Dirichlet problem,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 306–317, 2005. View at Publisher · View at Google Scholar
  11. O. Kováčik and J. Rákosník, “On spaces Lp(x)(Ω) and Wk,p(x)(Ω),” Czechoslovak Mathematical Journal, vol. 41(116), no. 4, pp. 592–618, 1991. View at Google Scholar · View at Zentralblatt MATH
  12. P. Marcellini, “Regularity and existence of solutions of elliptic equations with p,q-growth conditions,” Journal of Differential Equations, vol. 90, no. 1, pp. 1–30, 1991. View at Publisher · View at Google Scholar
  13. S. G. Samko, “Density C0(N) in the generalized Sobolev spaces Wm,p(x)(N),” Doklady Rossiĭskaya Akademii Nauk, vol. 369, no. 4, pp. 451–454, 1999. View at Google Scholar · View at Zentralblatt MATH
  14. Q. Zhang, “A strong maximum principle for differential equations with nonstandard p(x)-growth conditions,” Journal of Mathematical Analysis and Applications, vol. 312, no. 1, pp. 24–32, 2005. View at Publisher · View at Google Scholar
  15. Q. Zhang, Z. Qiu, and R. Dong, “Existence and asymptotic behavior of positive solutions for a variable exponent elliptic system without variational structure,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 354–363, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Q. Zhang, “Existence and asymptotic behavior of blow-up solutions to a class of p(x)-Laplacian problems,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 472–482, 2007. View at Publisher · View at Google Scholar
  17. Q. Zhang, “Existence and asymptotic behavior of positive solutions to p(x)-Laplacian equations with singular nonlinearities,” Journal of Inequalities and Applications, vol. 2007, Article ID 19349, 9 pages, 2007. View at Google Scholar
  18. Q. Zhang, “Existence of solutions for weighted p(r)-Laplacian system boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 127–141, 2007. View at Publisher · View at Google Scholar
  19. L. Bieberbach, “Δu=eu und die automorphen Funktionen,” Mathematische Annalen, vol. 77, no. 2, pp. 173–212, 1916. View at Publisher · View at Google Scholar
  20. C. Anedda, A. Buttu, and G. Porru, “Second-order estimates for boundary blowup solutions of special elliptic equations,” Boundary Value Problems, vol. 2006, Article ID 45859, 12 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Kichenassamy, “Boundary blow-up and degenerate equations,” Journal of Functional Analysis, vol. 215, no. 2, pp. 271–289, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. B. Keller, “On solutions of Δu=f(u),” Communications on Pure and Applied Mathematics, vol. 10, pp. 503–510, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. V. Lair, “A necessary and sufficient condition for existence of large solutions to semilinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 205–218, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. A. Mohammed, “Existence and asymptotic behavior of blow-up solutions to weighted quasilinear equations,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 621–637, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Matero, “Quasilinear elliptic equations with boundary blow-up,” Journal d'Analyse Mathématique, vol. 69, pp. 229–247, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. R. Osserman, “On the inequality Δuf(u),” Pacific Journal of Mathematics, vol. 7, pp. 1641–1647, 1957. View at Google Scholar · View at Zentralblatt MATH